# SDR GTIA2024071238229

- Difficulty date: July 12, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 27,774 hours, 12,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 12993
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 2,588 hours, 1,213 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP-REMOVED AND REPLACED FWD FA MEGAPHONE IAW AMM 25-65-51 AND DRAWING # A321 CEO*-EMER EQUIP MOC 70318
